MathSciNet Relay Station
MathSciNet bibliographic data
MR1910034 60J75 (82C31)
Repin, O. N.; Saichev, A. I. Fractional Poisson law. Radiophys. and Quantum Electronics 43 (2000), no. 9, 738–741 (2001).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement